# SDR S8A2009F00002

- Difficulty date: June 18, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N923SK
- Make and model: Lear 60LEAR
- Aircraft serial: 050
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEPARTED, ENROUTE (WITH 8 ON BOARD).  UPON REACHING FL410 AND AFTER APPROX 35 MINUTES IN FLIGHT, THE "PRESS SYS" LIGHT ILLUMINATED.  BEGINNING AN EMERGENCY DESCENT, IT WAS NOTED THAT THE `EMER PRESS` LIGHT HAD ALSO ILLUMINATED.  THE CABIN CLIMB WAS ARRESTED THEN BEGAN TO DESCEND DURING THE ACFT DESCENT.  ACFT DIVERTED AND THE WAS BROUGHT TO AN UNEVENTFUL AND SAFE LANDING.  AT THIS TIME PROBLEM WITH PRESSURIZATION IS UNDETERMINED.  ACFT IS BEING INSPECTED FOR OVERWEIGHT LANDING.  (K)
